Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Zispin / mirtazapine posts about Zispin / mirtazapine
Reply
 
Thread Tools Display Modes
  #1  
Old 19-06-06, 09:19
Silly Blonde Silly Blonde is offline
Junior Member
 
Join Date: Mar 2006
Location: , , United Kingdom.
Posts: 158
Coming off Mirtazapine

My psychatrist suggested that I wean myself off the above gradually as they don't seem to be helping much anymore (been on them since Feb 05). He said to "see how I go" without any meds, but has written to my GP and prescribed a different med (something beginning with L) just in case I need something else.

I got married 3 weeks ago and felt pretty good throughout - but now I'm back at work I feel crap - stomach ache, lower back ache etc.

My "plan" is to still come off the mirtazapine - I reduced to 30mg last Thurs night, and I was planning to stay like that for a week and then reduce to 15mg, then after that week reduce to 15mg every other day for a week and then nothing.

My first question is, do you think I should stick with the withdrawal even though I'm feeling poo, and secondly, is my plan gradual enough????

Many thanks

Mrs SB xxx
Reply With Quote
  #2  
Old 19-06-06, 15:59
tattybear tattybear is offline
Intermediate Member
 
Join Date: Mar 2005
Location: , , United Kingdom.
Posts: 617
hi

i started a thread on this last week as im now coming off these too.

Ive been on 45mg since about dec 2004 which is 3 tabs a night. Im now taken 2 for about a month to asses how i really feel and if there are any changes etc.

My doc said all going to plan, im looking at about 3 - 4 months before im off them - as long as i'm feel ok etc.

The first day after only taking 2 tabs i felt like crap - when i was really depressed i had burning sensation in my arms, and that was back, but havnt noticed it so much the last few days, and i seem to be doing ok. I think a lot of it is that i was thinking about it too much.

You have to follow your docs advice about how to come off them, and i belive it needs to be gradual.

Let me know how you do

Tatty B xx
Reply With Quote
  #3  
Old 19-06-06, 17:11
Silly Blonde Silly Blonde is offline
Junior Member
 
Join Date: Mar 2006
Location: , , United Kingdom.
Posts: 158
Blimey - maybe I misheard my psych when he said "week", maybe he meant "month"!!!!

I think (given that I have been feeling bad after the wedding anyway) that I'll stick to 30mg for the next month, then drop to 15 and then try 15 every other day.

I haven't had any of the flu-like symptoms since I dropped down to 30mg last week, so hopefully I'm on the right track! I'm off for acupuncture now to see if she can help my stomach and ache!!! All caused by tension no doubt!!!! Ohhh the joys of anxiety!!! I just wish valium wasn't so addictive - we'd all be cured in a jiffy!!!

Take care

SB xx
Reply With Quote
Reply

Tags
coming, mirtazapine


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Mirtazapine -Coming off Meds & Lowering Dosage tattybear Zispin / mirtazapine 23 13-05-13 12:55
mirtazapine andrew england 2 Zispin / mirtazapine 10 28-08-08 19:13
has any one tried mirtazapine traciec39 Zispin / mirtazapine 4 09-08-06 09:47
mirtazapine ren Zispin / mirtazapine 8 22-07-06 00:19
Mirtazapine Piscian Daydreamer Zispin / mirtazapine 5 12-05-06 00:41


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.